# SDR CA980512017

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL SHOCK FELT WHEN REMOVING OVEN GALLEY TROLLEY FROM RECEPTACLE, POSITION NR 17.  TROLLEY REMOVED FOR FURTHER TESTING AT ACCESSORY SHOP.  VISUAL INSPECTION OF RECEPTACLE CARRIED OUT, NO ARCING SIGNS PRESENT.  RE-INSPECTED IN APRIL AND FOUND 3 PHASES AND GROUND PRESENT AT CONNECTOR.  NO ARCING VISIBLE.  OVENS CONSIDERED SERVICEABLE.
